# SDR ASAA2015062912267

- Difficulty date: June 29, 2015
- Submitted: July 2, 2015
- Operation: Air carrier
- Aircraft: N594AS
- Make and model: Boeing 737890
- Aircraft serial: 35191
- Aircraft time: 28,005 hours, 8,543 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 5893543149
- Part serial: 10298R5544
- Condition: Cracked
- Location: Flight Deck
- Part time: 13,317 hours, 5,332 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT FWD WINDOW OVERHEAT LIGHT ILLUMINATED.  ACFT GROUNDED.  WHILE TEST, FOUND WINDOW HEAT POWER LT FRONT C/B BROKEN, IT OPENS SIDEWAYS AT P6-11, B9.  REPLACED "WINDOW HEAT POWER LT FRONT" CB 228, REF WDM 30-41-11 AND SWPM 20-30-00.  BITE WHCU FOR L1 WINDOW IS SHOWING WINDOW SENSOR FOR CURRENT FAULT AND FLT HISTORY.  USED ALT WINDOW TEMP SENSOR S/W WINDOW SENSOR FAULT WOULD NOT RESET IAW FIM 30-41, TASK 812. L-1 WINDOW PRIMARY AND SPARE SENSOR INDICATOR OPEN REF WDM 30-41-11.  L-1 WINDOW REMOVED IAW 56-11-11-000-801. INSTALLED NEW L-1 WINDOW IAW AMM 56-11-11400-801, 3A-G1-13. COMPLETED L-1 WINDOW INSTALLATION ALL OPS CHECKS GOOD, NO OVERHEAT LIGHT ILLUMATED DURING TEST REF MM 56-11-11-400-801.
